International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 109 | Views: 168

Research Paper | Mathematics | India | Volume 6 Issue 2, February 2017 | Rating: 6.1 / 10


k-Super Root Square Mean Labeling of Some Graphs

Akilandeswari. K [2]


Abstract: Let G be a (p, q) graph and fV (G) {k, k+1, k+2, , p+q+k-1} be an injection. For each edge e = uv, let f^* (e) = ( (f (u) ^2+f (v) ^2) /2) or ( (f (u) ^2+f (v) ^2) /2), then f is called k-Super root square mean labeling if f (V) {f^* (e) eE (G) }={k, k+1, k+2, , p+q+k-1}. A graph that admits a k-Super root square mean labeling is called k-Super root square mean graph. In this paper, we investigate k-Super root square mean labeling of some path related graphs.


Keywords: Super root square mean labeling, Super root square mean graph, k-Super root square mean labeling, k-Super root square mean graph, P_nK_1, 2, P_nK_1, 3, D T_n, Q_nK_1


Edition: Volume 6 Issue 2, February 2017,


Pages: 1605 - 1607


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top